# SDR N6WA2016061801

- Difficulty date: June 18, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 28,347 hours, 19,255 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE CAUTION MESSAGE.  DEFERRED SERVICE DOOR CAUTION MESSAGE IAW MEL 52-70-05, CAT C.
